Alert archive / Virginia / Tornado Warnings in 2006
Tornado Warning 11, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at May 11, 2006, 4:58 PM EDT for Louisa County, Virginia. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2006, 4:58 PM EDT (20:58 UTC)
- Expired
- May 11, 2006, 5:45 PM EDT
- In force
- 47 min
- Issued by
- NWS Wakefield, VA
- Area
- Counties, with a storm outline in the text
County Louisa County, VA
The radar
The Sterling radar (KLWX), 119 km from the middle of the area, began a volume at 20:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 5:00 PM EDT | TSTM WND DMG | Ssw Ferncliff, VA | SEVERAL TREES DOWN ALONG STATE ROUTE 250. |
| May 11, 5:00 PM EDT | TSTM WND DMG | W Ferncliff, VA | SEVERAL TREES DOWN AT MALLORY ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 4:02 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.0 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KAKQ 112058
TORAKQ
VAC109-112145-
/O.NEW.KAKQ.TO.W.0011.060511T2058Z-060511T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WAKEFIELD VA
458 PM EDT THU MAY 11 2006
THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A
* TORNADO WARNING FOR...
LOUISA COUNTY IN CENTRAL VIRGINIA
* UNTIL 545 PM EDT
* AT 456 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR EXIT 143
ALONG I 64...OR ABOUT 9 MILES SOUTHWEST OF LOUISA...MOVING
NORTHEAST AT 40 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
LOUISA AIRPORT AND LOUISA BY 510 PM EDT...
MINERAL AND PENDLETON BY 515 PM EDT...
WARES CROSSROADS BY 520 PM EDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR BATHROOM...CLOSET OR HALLWAY. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY. STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEAST NORTH CAROLINA AND EASTERN VIRGINIA.
LAT...LON 3798 7819 3789 7805 3796 7792 3804 7777
3812 7802
$$2 follow-up statements
000
WWUS51 KAKQ 112123
SVSAKQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
522 PM EDT THU MAY 11 2006
VAC109-112145-
/O.CON.KAKQ.TO.W.0011.000000T0000Z-060511T2145Z/
LOUISA VA-
522 PM EDT THU MAY 11 2006
...A TORNADO WARNING CONTINUES UNTIL 545 PM EDT FOR LOUISA COUNTY...
AT 521 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A POSSIBLE TORNADO. THIS TORNADO WAS LOCATED JUST NORTH
OF LOUISA...MOVING NORTHEAST AT 35 MPH.
DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING
FOR NORTHEAST NORTH CAROLINA AND EASTERN VIRGINIA.
LAT...LON 3804 7812 3795 7798 3805 7786 3808 7784
3813 7802
$$000
WWUS51 KAKQ 112139
SVSAKQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
538 PM EDT THU MAY 11 2006
VAC109-112148-
/O.EXP.KAKQ.TO.W.0011.000000T0000Z-060511T2145Z/
LOUISA VA-
538 PM EDT THU MAY 11 2006
...THE TORNADO WARNING FOR LOUISA COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
THEREFORE...THE WARNING HAS BEEN CANCELLED. A TORNADO WATCH REMAINS
IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR NORTHEAST NORTH
CAROLINA AND EASTERN VIRGINIA.
LAT...LON 3804 7812 3795 7798 3805 7786 3808 7784
3813 7802
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at May 11, 3:11 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 11, 3:11 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WAKEFIELD VA 311 PM EDT THU MAY 11 2006 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... UPPER LOW NOW SPINNING OVER THE GRTLKS. VORT LOBE...AS SEEN IN WATER VAPOR IMAGERY...NOW PIVOTING AROUND BASE OF TROUGH...MOVING E INTO KY. AT SFC...LAPS AND RUC ANALYSES SHOW AREA OF INSTABILITY OVER CENTRAL NC...EXTENDING NWD INTO S CENTRAL VA. THESE AREAS HAVE HAD BREAKS IN CLOUD COVER...WITH SFC OBS GENERALLY AROUND 80 TEMP...65 DEWPT. RADAR HAS SHOWN SOME SHOWER DEVELOPMENT OVER PAST HOUR OVER THE FA. STILL LOOKS LIKE SOME POTENTIAL FOR SEVERE LATE THIS AFTERNOON AND EVENING...GIVEN FAVORABLE SHEAR PROFILES...AND SOME LIMITED INSTABILITY...AND WITH LIFT ASSOC WITH UPPER VORT JUST BEGINNING TO OVERSPREAD THE AREA. BEST LIFT APPEARS TO BE BETWEEN 5 PM AND 7 PM OVER WESTERN HALF OF FA...AND MAINLY AFTER 8 PM ERN SECTIONS...ALTHOUGH THERE WILL LIKELY BE SCATTERED DEVELOPMENT AHEAD OF THIS AREA. GIVEN STRONG LOW LEVEL SHEAR...AND WINDS...THINK MAIN THREAT WILL BE MARGINALLY SEVERE WINDS...MAINLY OVER SCNTRL VA AND NE NC...BUT AS SPC POINTS OUT IN DISCUSSION...WILL HAVE TO KEEP AN EYE OUT FOR ANY ROTATING STORMS. FRONT PUSHES E OF THE AREA TONIGHT...AND SHOULD DRY OUT FROM W TO E. POSSIBILITY OF AFTERNOON SHOWERS AND POSSIBLY A FEW STORMS...FRI AFTERNOON...GIVEN TROF AXIS EXTENDING OUTWARD OVER THE AREA...FROM GREAT LAKES UPPER LOW...AND ASSOC COLD POOL. BY LATE SAT AND SAT NIGHT...UPPER LOW PROGGED TO DRIFT SE...AND START TO SEE SOME LOW LEVEL WAA AND LIFT ASSOC WITH WARM FRONT BY SAT NIGHT. SUN LOOKS UNSETTLED AS WELL...AS UPPER LOW AND ASSOC SFC CYCLONE PROGGED TO DRIFT EVEN CLOSER TO THE AREA. && .LONG TERM /MONDAY THROUGH THURSDAY/... UPPER LOW AND ASSOC SFC FEATURE RIGHT OVER THE AREA MON...WITH A CONTINUED CHANCE OF SHOWERS. THIS UNSETTLED WEATHER TO CONTINUE THROUGH AT LEAST WED...WHEN WE MAY FINALLY SEE THE INFLUENCE OF THE UPPER LOW SHIFT E. OF COURSE...THE MODELS HAVE A DIFFICULT TIME HANDLING MOVEMENT OF THESE UPPER CUTOFF FEATURES...SO FCAST UNCERTAINTY GREATER THAN AVERAGE. BOTTOM LINE...AND UNSETTLED PERIOD IN STORE. && .AVIATION... MAINLY VFR...EXCEPT FOR TEMPO LOWER CIGS AND VSBYS IN SHOWRS AND THUNDERSTORMS THIS EVENING. && .MARINE... EXPECT AN INCREASE IN WINDS AND SEAS LATE THIS AFTERNOON INTO THE EVENING...SO WILL KEEP UP WITH CURRENT HEADLINES FOR SCA. COLD FRONT WL APPROACH AND PASS THROUGH THE WATERS AND EXITS EARLY FRIDAY MORNING....SOMETIME BEFORE 12Z...SCA CONDS WL GO AWAY SOON AFTERWARDS. FOR THE FORECAST PERIOD WINDS WL PROGRESS FROM E-SE TO W-SW BEFORE SWITCHING AGAIN TO SE AHEAD OF THE NXT SYSTEM LATER INTO THE WEEKEND...SUNDAY/MONDAY TIMEFRAME. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...NONE. NC...NONE. VA...NONE. MARINE...SMALL CRAFT ADVISORY FOR ANZ630>633-656-658 UNTIL 6 AM FRIDAY. ...SMALL CRAFT ADVISORY FOR ANZ650-652-654 UNTIL 3 PM FRIDAY. && SHORT TERM...REILLY LONG TERM...REILLY AVIATION...FOSTER MARINE...LYNCH
Hazardous weather outlook, May 11, 5:24 AM EDT, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 524 AM EDT THU MAY 11 2006 ANZ630>632-650-652-654-656-658-670-MDZ021>025-VAZ099-100-120930- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT 20 NM- WATERS FROM FENWICK ISLAND DE TO CURRITUCK BEACH LIGHT NC FROM 20 TO 40 NM-DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER- MARYLAND BEACHES-ACCOMACK-NORTHAMPTON VA- 524 AM EDT THU MAY 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL CHESAPEAKE BAY...SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS...SOUTHEAST MARYLAND...THE MID ATLANTIC OFFSHORE WATERS AND SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... SHOWERS WILL BECOME LIKELY THIS AFTERNOON...WITH A CHANCE FOR THUNDERSTORMS LATE IN THE AFTERNOON AND EVENING. LOCALLY HEAVY RAIN WILL BE POSSIBLE BUT SEVERE STORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ANZ633-NCZ012>017-030>032-102-VAZ048-049-060>098-120930- CURRITUCK SOUND-NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN- INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK- FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER- CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN- CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX- WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK- DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER- MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK- SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH- SUFFOLK-CHESAPEAKE-VIRGINIA BEACH- 524 AM EDT THU MAY 11 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CURRITUCK SOUND...NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA AND SOUTHEAST VIRGINIA. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE. SEE SPSAKQ FOR DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. BROWN
In the hours before
Special weather statement, May 11, 11:32 AM EDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 1132 AM EDT THU MAY 11 2006 NCZ012>017-030>032-102-VAZ048-049-060>098-111945- NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK- BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA- PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG- LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO- KING WILLIAM-KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND- NORTHUMBERLAND-LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE- SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-ISLE OF WIGHT- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE- VIRGINIA BEACH- INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE... ELIZABETH CITY...EDENTON...COROLLA...LOUISA...FARMVILLE... GOOCHLAND...ASHLAND...SOUTH HILL...CREWE...COLONIAL HEIGHTS... RICHMOND...TAPPAHANNOCK...LAWRENCEVILLE...PETERSBURG...HOPEWELL... EMPORIA...WAKEFIELD...WILLIAMSBURG...POQUOSON...FRANKLIN... NEWPORT NEWS...HAMPTON 1132 AM EDT THU MAY 11 2006 ...SEVERE WEATHER POSSIBLE THIS AFTERNOON AND EVENING ACROSS CENTRAL AND SOUTHEAST VIRGINIA...AND NORTHEAST NORTH CAROLINA... A STRONG COLD FRONT WILL APPROACH FROM THE WEST THIS AFTERNOON...AND PUSH ACROSS THE REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON OUT AHEAD OF THE FRONT. A LINE OF STORMS...CROSSING THE MOUNTAINS EARLY THIS AFTERNOON...WILL ALSO LIKELY HOLD TOGETHER. A FEW OF THESE STORMS COULD BECOME SEVERE...WITH STRONG GUSTY WINDS BEING THE MAIN THREAT. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE. THE GREATEST RISK FOR SEVERE WEATHER WILL BE DURING THE MID TO LATE AFTERNOON FOR AREAS ALONG AND WEST OF INTERSTATE 95...AND LATE AFTERNOON AND EVENING FOR AREAS EAST.
Special weather statement, May 11, 4:31 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 431 PM EDT THU MAY 11 2006 VAZ048-049-062-112115- FLUVANNA VA-GOOCHLAND VA-LOUISA VA- 431 PM EDT THU MAY 11 2006 ...THUNDERSTORMS MOVING INTO THE WESTERN PIEDMONT... AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM PALMYRA TO 7 MILES SOUTHWEST OF FORK UNION...MOVING NORTHEAST AT 30 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR...FORK UNION AROUND 440 PM EDT...LOUISA AROUND 510 PM EDT. WIND GUSTS TO 45 MPH...SMALL HAIL AND LOCALLY HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. RAINFALL RATES OF UP TO ONE HALF INCH PER HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS. 44
Special weather statement, May 11, 4:47 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 447 PM EDT THU MAY 11 2006 VAZ072>076-112115- ESSEX VA-KING AND QUEEN VA-KING WILLIAM VA-RICHMOND VA-WESTMORELAND VA- 447 PM EDT THU MAY 11 2006 ...STRONG THUNDERSTORMS MOVING INTO THE NORTHERN NECK... AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER KING WILLIAM...MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR BRUINGTON...AND...CROUCH AT 455 PM EDT...MILLERS TAVERN AT 500 PM EDT...HOWERTONS...AND...DUNBROOKE AT 505 PM EDT...TAPPAHANNOCK...AND...BRAYS FORK AT 510 PM EDT. WIND GUSTS UP TO 45 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING IN THE PATH OF THESE STORMS. TG
Special weather statement, May 11, 4:55 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WAKEFIELD VA 455 PM EDT THU MAY 11 2006 VAZ065-066-079-112130- BRUNSWICK VA-LUNENBURG VA-MECKLENBURG VA- 455 PM EDT THU MAY 11 2006 ...THUNDERSTORMS MOVING INTO SOUTH CENTRAL VIRGINIA... AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 11 MILES WEST OF SOUTH HILL TO 25 MILES SOUTH OF SOUTH HILL...OR FROM 11 MILES WEST OF SOUTH HILL TO 7 MILES WEST OF WARRENTON...MOVING NORTHEAST AT 35 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR...SOUTH HILL AROUND 510 PM EDT... BRODNAX AROUND 515 PM EDT... WIND GUSTS TO 45 MPH...SMALL HAIL AND LOCALLY HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS. RAINFALL RATES OF UO TO ONE INCH PER HOUR WILL CAUSE PONDING OF WATER ON ROADWAYS. 44
The office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 4:38 PM EDT | Tornado Warning | AKQ | Fluvanna | 28 min |
| May 11, 6:15 PM EDT | Severe Thunderstorm Warning | AKQ | Chesterfield, Henrico, City of Colonial Heights | 45 min |
| May 11, 6:37 PM EDT | Tornado Warning | AKQ | Henrico, New Kent | 23 min |
| May 11, 7:19 PM EDT | Severe Thunderstorm Warning | AKQ | Southampton, City of Franklin | 26 min |
| May 11, 7:39 PM EDT | Special Marine Warning | AKQ | 96 min |
Nearby
Tornado Warnings in Virginia, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.